I recently had to switch my add meds from adderall (adderrall) xr to vyvanse and I am on day 2 and I feel like I havnt taken anything. I am extremely tired, have anxiety with everything going on around me at once, and I cant concentrate at all, I walked around my kitchen for 15 minutes not knowing why i wass but knew there was a reason then finally got my car keys that i was needing to get in the first place. Is this normal? I was taking 20mg of adderall (adderrall) xr and went to 60mg of vyvanse which i was told was like taking 25 to 30mg of adderall (adderrall) but i feel like im in some sort of withdrawal from adderall (adderrall). am i the only one this has happened to?
From the info on this site - http://www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#c987e
it looks like you are taking the right amount or slightly above the correct amount. Actually, it almost sounds like you might be taking too much and are getting that "zombie" effect. Talk to your doctor and let them know what is going on. Then please post back and let us know. That info will help others.
By the way, if you are taking it with something like orange juice - that could have an effect.
Thank you for your reply. My therapist chose that dose because the 20mg of adderall (adderrall) xr wasnt quite working good enough and she said that the 60 of vyvanse was the same as 25 to 30 of the adderall (adderrall) so I was very surprised at the reaction I had. I think I might ask her if I can just go back to the adderall (adderrall).
I agree with Sandman2 that you are taking too much. The first medication the doctor tried on me was vyvanse. I started on 30 mg which didn't last long enough. I was in college when I was taking it and took it at 9am and it was gone by 3-4pm. She increased my dose to 50 mg which was too much for me. I had some of the same symptoms you mention like being tired, being stressed out more than usual about things, couldn't focus, mood swings, depression, overstimulated, and being overly clean about things even though i was still messy myself. She lowered it back down to 40 mg which was better but still gave me side effects. It gave me some benefit but didn't really help my focus a lot. Next she tried intunive since it is a non stimulant. I only did the trial which goes from 1-2mg i think but i'm not sure. After that i did some research online since it was a family doctor who was prescribing it and i didn't have enough money to see a real psychiatrist. From some of the reviews it sounded like adderall (adderrall) would fit my type of adhd better. So my doctor put me on adderall (adderrall) xr starting at 10 mg. She increased it only by 10mg or less at a time. So I went up to 20 mg and now have been on 25 mg since august 2011. The 25 mg is doing good by the benefits and less symptoms I've had but only last 8 hrs. I had side effects with adderall (adderrall) in the beginning but they were not as intense and long term as vyvanse. Right now I don't have any side effects except if I get less than 7 hrs of sleep then I do get tired even on the adderall (adderrall) xr. The side effects went away about a month after I started on the 25mg. I'm going to see a psychiatrist soon and have been trying to decide which one to go with now that I can afford it. I'm probably going to stay on the adderall (adderrall) xr and maybe see if I can get 1 or 2 adderall (adderrall) ir to add to my day. It says they last 4-6 hrs. I might see what they think about strattera and focalin because I am ADHD combined but have a big problem with the add side and some of the symptoms of the adhd side.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.